| Catalog Number |
109.454 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
06/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reports that 5 months after the dental implant and bridge were placed in ada site 3 in the mouth, the implant did not achieve integration.The implant was placed immediately after extraction.No infection reported.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
Additional Manufacturer Narrative
Exemption number: e2015015.(b)(4).
Event or Problem Description
The clinician reports that 5 months after the dental implant and bridge were placed in ada site 3 in the mouth, the implant did not achieve integration.The implant was placed immediately after extraction.No infection reported.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).